Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Severe back pain, abdominal pain and fatigue. What is the reason?

I m having serious back/flank pain. It s bilateral and started this morning. No hx of renal problems. At work, it is difficult to find time to drink water and urinate. I work a 12 shift. Symptoms: abdominal pain , flank pank, fatigue . I don t have any burning or obstruction. What shall I do? I ve increased H2o, cranberry juice and took a levaquin 750mg po. What do u think? Thanks!
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
your symptoms are pointing to a problem of the urinary tract
get the microscopic examination of the urine
drink plenty of water
take alkaline citrate 5ml with aqurter glass of water 2 times daily
you may take diclofenac 50mg tablets 3 times a day
if no improvement within 3-4 days better consult a physician
hop this answer will serve your purpose
take care
dr mv subrahmanyam
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor